# SDR FDEA2020020410254

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 85,963 hours, 20,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 5D00041
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED "EMER LT BAT 1 LO" ALERT DURING EMERGENCY LIGHTS TEST.  REMOVED AND REPLACED THE R2-5700 EMERGENCY LIGHT BATTERY PACK TEST RELAY PER FIM 33-52-00-1 AND OP'S CHECK WAS GOOD.  OK FOR CONTINUED SERVICE.
